Buy it Again
Signature Care Severe Cold & Flu Relief Nighttime Acetaminophen 650mg Berry - 12 Fl. Oz.

Signature Care Severe Cold & Flu Relief Nighttime Acetaminophen 650mg Berry - 12 Fl. Oz.

Active Ingredients: In Each 30 ml: Acetaminophen (650 mg), Dextromethorphan HBr (20 mg), Doxylamine Succinate (12.5 mg), Phenylephrine HCl (10 mg). Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine, Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol Solution, Sucralose, Xanthan Gum.
Cold & Flu Relief, Nighttime Severe, Maximum Strength, Berry Flavor

Other Information: Each 30 ml contains sodium 41 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Acetaminophen 650 mg - Pain reliever, fever reducer. Dextromethorphan HBr 20 mg - Cough suppressant; Doxylamine succinate 12.5 mg - Antihistamine; Phenylephrine HCl 10 mg - Nasal decongestant. Compare to Vicks NyQuil Severe active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil Severe Cold & Flu). Quality guaranteed. Our promise quality & satisfaction 100% guaranteed or your money back. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Scan for more information. www.betterlivingbrandsLLC.com.

More

Product Attributes
Warning Contains: Warnings: Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MA
Directions Directions: Take only as directed - see Overdose warning. Only use the dose cup provided. Do not exceed 4 doses per 24 hrs. Adults & Children 12 Yrs & Over: 30 ml every 4 hrs. Children 4 to Under 12 Yrs: Ask a doctor. Children under 4 Yrs: Do not use.
About the Producer Better Living Brands
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.